Gill
...feeling alone Gill @gill4

Itch, coping

Hey guys new to this but hi. I'm on my 3rd flare up and in lots of pain and itchy. Dr away to start light treatment again and said there a tablet I could take. What the tablet as never heard about it before?

4

Please don't include specific medical product brand names or external links.

4 responses

 john,Hulk
john,Hulk @chewbacca

Hello gill, i was offered this over a year ago and said no, there could be side effects with these, i chose to change my diet/lifestyle ,i have psoriatic arthritis aswell,it does help with diet/lifestyle changes though that is a choice a choice for everyone ,some changes in diet/lifestyle is better than none , ,light treatment may work for some in the short term and it will come back, psoriasis is from within and not from the skin, its what we do that can make psoriasis worse , sorry you feel alone, you are not here, i wish you well


Gill
Gill @gill4

Thanks John what the best changes to diet that I can do I'm also insulin diabetic


Sarah
Sarah @sarahuk

Welcome to Flaym, Gill! Your flare up sounds painful. It's great you're connected here now, to share experiences and ups and downs! Oral medications for psoriasis are immunosurpressants. They dampen down your immune response as psoriasis is thought to be when your immune system attacks your skin cells. I've seen it described as "friendly fire". Though there obviously isn't anything friendly about psoriasis! I was prescribed some in March last year but didn't collect them as I tried other things first. That was when I joined Flaym, and the other advice / knowledge helped so much I didn't go for the pills. Hope this helps!


Gill
Gill @gill4

Thanks sarah

Gill
Gill @gill4
Dundee, UK

I'm a disable female who lost half a leg and two toes to p and diabetic two years ago




Gill Never miss a post from Gill, when you
sign up for Flaym. Learn more
Join our community